i have been taking abilify and if i dont take it my tics are bad and if i do my speech gets messed up.
Some common side effects of taking Abilify (aripiprazole) (occurring in 2% to 10% of people) included:
* Dry mouth; * Throat pain; * Cough; * Nasal congestion; * Increased salivation.
Which could effect your speech, what do you take for your tics? Please do keep me posted.
Best would be to seek medical attention & perhaps get an alternate prescribed which could save you the possibility of speech problems, keep well & safe!
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 28 Feb 2011 • 5 answers
Posted 5 Mar 2012 • 2 answers
Posted 9 Sep 2013 • 2 answers
Posted 24 Nov 2015 • 1 answer